Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

SOLVABILITY AND STABILITY FOR NONLINEAR FRACTIONAL INTEGRO-DIFFERENTIAL SYSTEMS OF HIGHT FRACTIONAL ORDER

Abstract : In this paper, using Riemann-Liouville integral and Caputo derivative, we study an n-dimensional coupled system of nonlinear fractional integro-differential equations of hight arbitrary order. The contraction mapping principle and Schaefer fixed point theorem are applied to prove the existence and the uniqueness of solutions in Banach spaces. Furthermore, we derive the Ulam-Hyers and the generalized Ulam-Hyers stabilities of solutions. Some illustrative examples are also presented.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621704
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 14:40:25
Dernière modification le : mercredi 14 septembre 2022 - 16:45:11

Identifiants

  • HAL Id : hal-03621704, version 1

Collections

Citation

Zoubir Dahmani, Amele Taieb, Nabil Bedjaoui. SOLVABILITY AND STABILITY FOR NONLINEAR FRACTIONAL INTEGRO-DIFFERENTIAL SYSTEMS OF HIGHT FRACTIONAL ORDER. Facta Universitatis. Series Mathematics and Informatics, University of Niš, 2016, 31 (3), pp.629-644. ⟨hal-03621704⟩

Partager

Métriques

Consultations de la notice

12